Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

13 year old having stomach pain after eating, fever, cough, headaches, dizziness and diarrhea. Taking iron pills. What is wrong?

Hi, I m a thirteen year old girl and my stomachs been hurting pretty bad, especially after I eat. Sometimes I have a fever/high temperature. I ve been coughing a lot, also. It s really bad and I think I might have sprained my throat because I often even lose my voice. Sometimes my head and chest hurt after I cough. Also, I frequently get massive headaches and dizziness . But theres something you should know first. I m Muslim which means that right now it s a holiday when I fast (dont eat or drink) from sunrise to sunset. I don t think this is the cause of my problems, though, because I ve been fasting for years now and I ve never had a problem with it. I think I might have anemia , so I ve been taking iron pills. Also, it hurts when I go to the bathroom, and I have diarrhea . Do you know what s wrong with me, or what disease I have? Because this doesn t feel like a regular virus. Anyway, thanks for the help!
Asked On : Tue, 7 Aug 2012
Answers:  0 Views:  77 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor